Turn on thread page Beta

Late period after morning after pill. watch

    • #1
    • Thread Starter
    #1

    So I took the morning After pill on the 15th February and got a normal period on the 3rd march, however, it's now the 3rd April and I haven't had my second period yet. I just wondered if anyone coul help and tell me how disruptive it can be with your cycle? Thanks.
    Offline

    15
    ReputationRep:
    Maybe the pill did confuse your cycle, this happened to my friend and she thought she was pregnant (she wasn't.) If you're concerned you could take a test? It's unlikely you'll be pregnant if you already had a period though.
    Offline

    0
    ReputationRep:
    Did you take any pregnancy tests between the pill and your period? Also, how quickly did you get the pill?
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: April 3, 2011
The home of Results and Clearing

2,550

people online now

1,567,000

students helped last year
Poll
A-level students - how do you feel about your results?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.